MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGTOME REVOLUTION PRO RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION JAGTOME REVOLUTION PRO RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584470
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: this event was reported by a boston scientific corporation (bsc) sales representative.The healthcare facility is: (b)(6).Phone number: (b)(6).Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.
 
Event or Problem Description
It was reported to boston scientific corporation that a jagtome revolution pro rx 39 was being prepared for use in an endoscopic retrograde cholangiopancreatography (ercp) procedure to be performed on (b)(6) 2024.During preparation, upon opening the package, it was observed that the cutting wire of the tome was broken before being used.A photo of the device inside the pouch was provided by the customer and showed that the cutting wire was broken.The procedure was completed with another jagtome revolution pro rx 39.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block e1: this event was reported by a boston scientific corporation (bsc) sales representative.The healthcare facility is: (b)(6).Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.Block h11: investigation results.The jagtome revolution pro rx 39 device was not returned; however, a media analysis was performed based on the photo provided by the complainant where was possible to observe the device in its opened and labeled pouch with the cutting wire kinked and broken.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of cutting wire break was confirmed.According to the media analysis performed, it was possible to observe the device in its opened and labeled pouch with the cutting wire kinked and broken, however, the most probable cause of the reported the reported event cannot be established due to lack of evidence.The product was not returned for analysis to identify any defect with the device.The investigation concluded that, without analysis of the device, the most probable root cause of the clinical observations is cause not established.A labeling review was performed, and from the information available, this device was used per the instructions for use (ifu)/product label.
 
Event or Problem Description

Brand Name
JAGTOME REVOLUTION PRO RX 39
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key21123717
Report Number3005099803-2024-06903
Device Sequence Number15319347
Product Code KNS
UDI-Device Identifier00191506039318
UDI-Public00191506039318
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K232162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584470
Device Catalogue NumberM00584470
Device Lot Number0034725387
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date02/05/2025
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown